International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2021, Vol. 6, Issue 6, Part B

Integration operators from H, bloch and bmoa spaces to Bloch type spaces


Author(s): Dr. Anshu Sharma

Abstract: In this paper, we characterized boundedness and compactness of generalized integration operator from H, Bloch and BMOA spaces to Bloch type spaces. Moreover, the operator norm is estimated.

Pages: 148-157 | Views: 432 | Downloads: 16

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
Dr. Anshu Sharma. Integration operators from H∞, bloch and bmoa spaces to Bloch type spaces. Int J Stat Appl Math 2021;6(6):148-157.

Call for book chapter
International Journal of Statistics and Applied Mathematics